# SDR P5CA2018082217185

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B133003301
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON THE NR 1 RT THRUST REVERSER TORQUE BOX,  AFT SIDE, NEAR THE 2 O'CLOCK POSITION.   REMOVED AND REPLACED THE DAMAGE PARTS IAW SRM 51-40-02, REV 71.
